# SDR SWIA202160625

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N403SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000738
- Aircraft time: 8,156 hours, 5,032 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Indication
- Location: Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRAKE LH FAULT ADVISORY MESSAGE AFTER TOUCHDOWN FOR ABOUT 2 SECONDS. BRAKES DID NOT WORK DURING THAT TIME.     (FLIGHT 3398 - FILED CLOSED)     VERIFIED HYDRAULICS LEVELS IAW AMM 12-12-01, LEVELS GOOD. PERFORMED OPS CHECK OF MAIN BRAKE SYSTEM IAW AMM 32-41-00, OPS CHECK GOOD WITH NO FAULTS. C/W FIM 29-11-00 TO CHECK FOR LOOSE CONNECTIONS ON HYDRAULIC SYSTEM 1, NO FAULTS FOUND. CREW TAXIED AIRCRAFT AND PERFORM SEVERAL STOPS, NO CAS MESSAGES APPEARED, BRAKES FUNCTIONED NORMALLY. CMC DOES NOT POINT OUT ANY SPECIFIC LRU. AIRCRAFT GOOD FOR SERVICE AT THIS TIME.
